# SDR 2006FA0001190

- Difficulty date: December 2, 2006
- Submitted: December 8, 2006
- Operation: General aviation
- Aircraft: N5557
- Make and model: Sphrth CIRRUS
- Aircraft serial: 37
- Aircraft time: 8,255 hours
- System (JASC): 5751 · Ailerons
- Part: Rib
- Condition: Cracked
- Location: Aileron
- Part time: 8,255 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PRE-FLIGHT INSPECTION FOR TRAINING FLIGHT, IDENTIFIED CRACKS ON OUTER RIB CAPS ON BOTH AILERONS.  CRACKS APPEAR TO BE ORIGINATING AT THE ATTACHMENT RIVETS LOCATED AT THE EDGE OF THE AILERONS.
